Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 8, Pages 495-499
http://dx.doi.org/10.1155/S0161171202007615

Graceful numbers

Department of Mathematics, The Catholic University of America, Washington, DC 20064, USA

Received 14 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kiran R. Bhutani and Alexander B. Levin, “Graceful numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 8, pp. 495-499, 2002. https://doi.org/10.1155/S0161171202007615.